# SDR SWAA2012072706225

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 21,216 hours, 12,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG4830
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SLIDE PRESSURE LOW.  REMOVED AND REPLACED SLIDE PER MT.
